# SDR REXA2019112621705

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON FRAME FS364 FWD ATTACHED FLANGE BTWSTGR 26RH TO 27 AT MAIN AVIONICS COMPARTMENT  ( E/E ) (TCI 100-09)
"COMPLETE:  SUMMARY: ON NRC: 00166, CORROSION LEVEL 2. FRAME FS364  BTW STGR 26RH TO 27 AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ-900 EA CRJ953-09927 REV. IR
